# SDR IPXA2016032401165

- Difficulty date: March 7, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA00493
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN FRAME AT BS 5-113 HAS CORROSION BETWEEN L3R AND L5R.  ACCOMPLISHED BLEND REPAIR ON MAIN CABIN FRAME BS 5-113 BETWEEN L3R AND L5R SRM 53-00-00, FIGURE 205.
